Sh:437

Bib entry
@article{Sh:437,
 author = {Burke, Maxim R. and Shelah, Saharon},
 title = {{Linear liftings for noncomplete probability spaces}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {79},
 number = {2-3},
 year = {1992},
 pages = {289--296},
 issn = {0021-2172},
 doi = {10.1007/BF02808221},
 mrclass = {03E35 (03E75 28A51 46G15)},
 mrnumber = {1248919},
 mrreviewer = {Krzysztof Ciesielski},
 doi = {10.1007/BF02808221},
 note = {\href{https://arxiv.org/abs/math/9201252}{arXiv: math/9201252}},
 arxiv_number = {math/9201252}
}